# SDR MALA040141

- Difficulty date: January 27, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3453/3505 THE NR 4 ENGINE INTAKE LOW PRESSURE LIGHT ILLUMINATED.  A/C RETURNED TO DTW.  REMOVED AND REPLACED INTAKE ANTI-ICE VALVE, ALL CHECKS GOOD.  REMOVED AND REPLACED INTAKE ANTI-ICE VALVE ALL CHECKS GOOD AT THIS TIME.
